# SDR SWIA200617034

- Difficulty date: August 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 22,728 hours, 33,565 cycles
- Engine: Pwa PW118B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT SUPPORT ANGLES CRACKED AT COCKPIT STEP BELOW FLOOR, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LT AND RT SUPPORT ANGLES ON FRAME 13 BELOW STEP FLOORBOARD IAW EMB 120 SRM 51-40-02.
